# SDR JR2R2011111100578

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670323015
- Condition: Damaged
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING STGR 21R JOINT PIECE AT STGR 21R AND FS 379 FOUND TO BE CORRODED.  REMOVED AND REPLACED JOINT PIECE AT STGR 21R FROM FS 379 AND FS 396 IAW CRJ900 SRM 51-42-06 AND 51-42-21 AS ON AAR WO 1007307-1000-0181 AND MESA WO 711009503.
